# SDR ASAA2022122041196

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 3,344 hours, 965 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918, FMC'S RETURNED TO NORMAL, NO FAULTS, GRD VERIFICATION SUCCESSFUL.
